ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

September 2016 , Volume 6 , Issue 3

Select all articles

Export/Reference:

A sparse Markov chain approximation of LQ-type stochastic control problems
Ralf Banisch and Carsten Hartmann
2016, 6(3): 363-389 doi: 10.3934/mcrf.2016007 +[Abstract](1418) +[PDF](2092.3KB)
On the convergence of the Sakawa-Shindo algorithm in stochastic control
J. Frédéric Bonnans, Justina Gianatti and Francisco J. Silva
2016, 6(3): 391-406 doi: 10.3934/mcrf.2016008 +[Abstract](1130) +[PDF](451.6KB)
Determining the waveguide conductivity in a hyperbolic equation from a single measurement on the lateral boundary
Michel Cristofol, Shumin Li and Eric Soccorsi
2016, 6(3): 407-427 doi: 10.3934/mcrf.2016009 +[Abstract](1038) +[PDF](595.1KB)
Asymptotic stability of wave equations coupled by velocities
Yan Cui and Zhiqiang Wang
2016, 6(3): 429-446 doi: 10.3934/mcrf.2016010 +[Abstract](961) +[PDF](465.3KB)
Characterizations of integral input-to-state stability for bilinear systems in infinite dimensions
Andrii Mironchenko and Hiroshi Ito
2016, 6(3): 447-466 doi: 10.3934/mcrf.2016011 +[Abstract](986) +[PDF](531.3KB)
An optimal mean-reversion trading rule under a Markov chain model
Jingzhi Tie and Qing Zhang
2016, 6(3): 467-488 doi: 10.3934/mcrf.2016012 +[Abstract](1187) +[PDF](582.3KB)
A semidiscrete Galerkin scheme for backward stochastic parabolic differential equations
Yanqing Wang
2016, 6(3): 489-515 doi: 10.3934/mcrf.2016013 +[Abstract](1123) +[PDF](523.0KB)
An optimal consumption-investment model with constraint on consumption
Zuo Quan Xu and Fahuai Yi
2016, 6(3): 517-534 doi: 10.3934/mcrf.2016014 +[Abstract](1009) +[PDF](388.4KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]